Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 101, NWS Fort Worth, TX

April 24, 2007Comanche County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 24, 2007, 5:22 PM CDT for Comanche County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2007, 5:22 PM CDT (22:22 UTC)
Expired
Apr 24, 2007, 6:15 PM CDT
In force
53 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Comanche County, TX

The radar

The Dyess AFB radar (KDYX), 90 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 5:35 PM CDTHAIL 0.7510 Sw Comanche, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:49 AM CDTTornado WatchSPC11 hr
Apr 24, 3:58 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 242222
SVRFWD
TXC093-242315-
/O.NEW.KFWD.SV.W.0101.070424T2222Z-070424T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
522 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COMANCHE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 615 PM CDT

* AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17
  MILES SOUTHWEST OF COMANCHE...OR ABOUT 6 MILES EAST OF EARLY...AND
  MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COMANCHE BY 600 PM

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3191 9882 3174 9870 3189 9841 3208 9855

$$

13
3 follow-up statements
000 
WWUS54 KFWD 242234
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CDT TUE APR 24 2007

TXC093-242315-
/O.CON.KFWD.SV.W.0101.000000T0000Z-070424T2315Z/
COMANCHE TX-
534 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR COMANCHE COUNTY...

AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF COMANCHE...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COMANCHE BY 550 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3188 9879 3175 9871 3192 9832 3208 9842

$$
000 
WWUS54 KFWD 242255
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT TUE APR 24 2007

TXC093-242315-
/O.CON.KFWD.SV.W.0101.000000T0000Z-070424T2315Z/
COMANCHE TX-
555 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL COMANCHE COUNTY...

AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
COMANCHE...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL COMANCHE COUNTY AT 610 PM CDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3190 9866 3179 9863 3192 9832 3208 9842

$$
000 
WWUS54 KFWD 242313
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT TUE APR 24 2007

TXC093-242322-
/O.EXP.KFWD.SV.W.0101.000000T0000Z-070424T2315Z/
COMANCHE TX-
612 PM CDT TUE APR 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COMANCHE COUNTY
EXPIRES AT 615 PM CDT...

AT 612 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE. HEAVY RAIN AND FREQUENT LIGHTNING 
WILL STILL BE POSSIBLE ACROSS COMANCHE COUNTY WITH A STORM CENTERED 
6 MILES NORTHWEST OF GUSTINE. THIS STORM WAS MOVING NORTHEAST AT 30 
MPH. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3190 9866 3179 9863 3192 9832 3208 9842

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:02 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 24, 3:02 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
302 PM CDT TUE APR 24 2007

...SEVERE WEATHER EVENT IN PROGRESS ACROSS NORTH TEXAS...

.DISCUSSION...
UPPER LEVEL LOW IS EJECTING INTO WESTERN KANSAS AND THE OKLAHOMA
PANHANDLE. DRY LINE/COLD FRONT IS ALIGNED JUST WEST OF OUR
FORECAST AREA. THUNDERSTORMS HAVE RAPIDLY DEVELOPED IN THE PRIME
ENVIRONMENT FOR SEVERE WEATHER. 18Z FWD SOUNDING REVEALED THE
CAPPING INVERSION /AND LAYER WITHIN/ COOLED SINCE THE 12Z RAOB. LOW
LEVEL HELICITIES INCREASED BETWEEN 12Z AND 18Z...WITH THE
HODOGRAPH BECOMING MORE FAVORABLE FOR TORNADIC STORMS. HEAVY RAIN
ALREADY IN PROGRESS...AND AS THE SHOWERS/THUNDERSTORMS INCREASE IN
COVERAGE AND CONGEAL OVER OUR SOUTHEAST ZONES...WIDESPREAD
FLOODING WILL BE POSSIBLE. WE HAVE ISSUED A FLASH FLOOD WATCH FOR
AREAS ALONG AND SOUTHEAST OF AN ATHENS TO KILLEEN LINE FROM 00Z TO
12Z WEDNESDAY. SEVERE WEATHER THREAT WILL CONTINUE ACROSS NORTH
TEXAS THROUGH THE REMAINDER OF THE AFTERNOON AND THROUGHOUT THE
EVENING HOURS. ANY STORMS THAT DEVELOP ALONG AND AHEAD OF THE DRY
LINE/COLD FRONT WILL HAVE THE POTENTIAL FOR TORNADOES...LARGE
HAIL...AND DAMAGING WINDS. CURRENTLY...TORNADO WATCHES COVER ALL
BUT OUR SOUTHEAST ZONES. AS WE APPROACH EVENING...A TORNADO WATCH
WILL LIKELY BE ADDED TO INCLUDE THE WACO/TEMPLE/KILLEEN AREAS.

SHOWERS AND THUNDERSTORMS WILL LINGER IN OUR EAST/SOUTHEAST ZONES
THROUGH MID AFTERNOON WEDNESDAY...BEFORE FINALLY SHIFTING INTO
SOUTH TEXAS AND LOUISIANA.

DRY CONDITIONS CAN BE EXPECTED THURS AND INTO EARLY FRIDAY...WITH
HIGHS IN THE MID 70S. CANADIAN/DGEX/ECMWF HAVE COME IN LINE WITH
THE GFS IN REGARDS TO THE FRIDAY NIGHT/SAT MORNING SYSTEM. WE WILL
CARRY SLIGHT CHC AND CHC POPS DURING THIS TIME FRAME. REMAINDER OF
THE EXTENDED FORECAST LOOKS DRY AS MID/UPPER LEVEL RIDGING
DEVELOPS AND SFC HIGH PRESSURE SETTLES INTO THE REGION.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  75  52  75  54 /  60  10  10  10  10
WACO, TX              64  78  50  78  53 /  80  20   0   0  10
PARIS, TX             65  74  51  70  47 /  80  30  10  10  10
DENTON, TX            62  76  50  75  52 /  50  10  10  10  10
MCKINNEY, TX          62  74  52  74  51 /  60  20  10  10  10
DALLAS, TX            64  75  53  76  53 /  70  10  10  10  10
TERRELL, TX           63  75  52  75  52 /  70  20  10  10  10
CORSICANA, TX         64  77  52  77  54 /  80  30  10   0  10
TEMPLE, TX            65  83  52  79  55 /  80  30   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: TXZ135-145>148-158>162-174-175.

&&
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
151 PM CDT TUE APR 24 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
151 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS
EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE
HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE
GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES
APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN
AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND
TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE
SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD
CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH
DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS.

AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD
FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS
BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND
TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST
PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN
2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY
OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS...
FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT
PROGRESSES...AND INTO EARLY WEDNESDAY MORNING.

RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY
CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY
PRECAUTIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY...
NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA.
ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH
FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS
COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY
SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON.

AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS
FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER
THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH
GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS
EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE
LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT.

05/

In the hours before

Local storm report, Apr 24, 4:33 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     CELESTE                 33.29N  96.19W
04/24/2007                   HUNT               TX   AMATEUR RADIO

            TREE LIMBS DOWN
Special weather statement, Apr 24, 4:33 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT TUE APR 24 2007

TXZ095-242200-
LAMAR TX-
433 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN LAMAR COUNTY

AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES EAST OF BONHAM...MOVING NORTHEAST AT 40
MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3367 9599 3355 9583 3383 9531 3388 9585

92
Special weather statement, Apr 24, 4:35 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT TUE APR 24 2007

TXZ130-143-242200-
ERATH TX-HAMILTON TX-
435 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ERATH COUNTY
  NORTH CENTRAL HAMILTON COUNTY

AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTH OF HAMILTON...MOVING NORTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HICO.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3192 9832 3179 9820 3196 9788 3214 9803

13
Special weather statement, Apr 24, 4:55 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
455 PM CDT TUE APR 24 2007

TXZ132-144-242230-
SOMERVELL TX-BOSQUE TX-
455 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BOSQUE COUNTY
  SOUTHEASTERN SOMERVELL COUNTY

AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 22 MILES SOUTHEAST OF STEPHENVILLE...MOVING
NORTHEAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3208 9799 3198 9792 3214 9752 3230 9766

13
Special weather statement, Apr 24, 5:05 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CDT TUE APR 24 2007

TXZ103-242230-
DENTON TX-
505 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN DENTON COUNTY

AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF TROPHY CLUB...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE...
CORINTH...CORRAL CITY...CROSS ROADS...DENTON...JUSTIN...
KRUGERVILLE...NORTHLAKE AND SHADY SHORES.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL IS RESULTING IN WIDESPREAD FLOODING.  AVOID FLOODED
AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3302 9743 3299 9728 3326 9683 3330 9719

92
Local storm report, Apr 24, 5:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
520 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     15 WNW PARIS            33.75N  95.79W
04/24/2007                   LAMAR              TX   LAW ENFORCEMENT

            MOBILE HOME DAMAGED IN THE TIGER TOWN AREA

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 12:03 PM CDTSevere Thunderstorm WarningFWDYoung57 min
Apr 24, 12:04 PM CDTSpecial Weather StatementFWDParker56 min
Apr 24, 12:16 PM CDTSpecial Weather StatementFWDCooke29 min
Apr 24, 12:27 PM CDTSpecial Weather StatementFWDTarrant33 min
Apr 24, 12:34 PM CDTSpecial Weather StatementFWDStephens26 min
Apr 24, 12:52 PM CDTSevere Thunderstorm WarningFWDYoung53 min
Apr 24, 1:08 PM CDTSpecial Weather StatementFWDHood, Somervell37 min
Apr 24, 1:23 PM CDTSevere Thunderstorm WarningFWDHood, Somervell67 min
Apr 24, 1:27 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant63 min
Apr 24, 1:38 PM CDTSpecial Weather StatementFWDCollin37 min
Apr 24, 1:46 PM CDTTornado WarningFWDHood, Johnson44 min
Apr 24, 1:52 PM CDTSevere Thunderstorm WarningFWDStephens53 min
Apr 24, 2:03 PM CDTSevere Thunderstorm WarningFWDTarrant57 min
Apr 24, 2:04 PM CDTFlash Flood WarningFWDDenton, Tarrant4 hr
Apr 24, 2:10 PM CDTTornado WarningFWDDenton50 min
Apr 24, 2:20 PM CDTTornado WarningFWDTarrant40 min
Apr 24, 2:23 PM CDTTornado WarningFWDStephens28 min
Apr 24, 2:30 PM CDTSevere Thunderstorm WarningFWDDallas60 min
Apr 24, 2:31 PM CDTSevere Thunderstorm WarningFWDJack59 min
Apr 24, 2:34 PM CDTSevere Thunderstorm WarningFWDGrayson28 min
Apr 24, 2:42 PM CDTFlash Flood WatchFWDAnderson, Bell, Falls, Freestone, Henderson, Hill and 6 more16 hr
Apr 24, 2:47 PM CDTSevere Thunderstorm WarningFWDPalo Pinto45 min
Apr 24, 2:52 PM CDTSevere Thunderstorm WarningFWDCollin53 min
Apr 24, 2:54 PM CDTSevere Thunderstorm WarningFWDMontague, Wise66 min
Apr 24, 3:06 PM CDTSpecial Weather StatementFWDLamar24 min
Apr 24, 3:18 PM CDTSpecial Weather StatementFWDMills27 min
Apr 24, 3:35 PM CDTFlash Flood WarningFWDWise3 hr
Apr 24, 3:41 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt64 min
Apr 24, 3:53 PM CDTSpecial Weather StatementFWDHamilton37 min
Apr 24, 4:16 PM CDTSpecial Weather StatementFWDPalo Pinto29 min
Apr 24, 4:33 PM CDTSpecial Weather StatementFWDLamar27 min
Apr 24, 4:35 PM CDTSpecial Weather StatementFWDHamilton25 min
Apr 24, 4:44 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto61 min
Apr 24, 4:55 PM CDTSpecial Weather StatementFWDSomervell35 min
Apr 24, 5:05 PM CDTSpecial Weather StatementFWDDenton25 min
Apr 24, 5:13 PM CDTFlash Flood WarningFWDCooke, Grayson4 hr
Apr 24, 5:20 PM CDTSevere Thunderstorm WarningFWDParker55 min
Apr 24, 5:48 PM CDTSevere Thunderstorm WarningFWDPalo Pinto12 min
Apr 24, 5:49 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
Apr 24, 6:04 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens56 min
Apr 24, 6:15 PM CDTSevere Thunderstorm WarningFWDParker60 min
Apr 24, 6:22 PM CDTSevere Thunderstorm WarningFWDDenton53 min
Apr 24, 6:23 PM CDTSpecial Weather StatementFWDComanche37 min
Apr 24, 6:28 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Apr 24, 6:33 PM CDTSevere Thunderstorm WarningFWDTarrant48 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningFWDPalo Pinto55 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.